MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN; OPERATING ROOM ACCESSORIES TABLE TRAY

BAXTER HEALTHCARE CORPORATION ALLEN; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number A-10052
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that during a case, they heard a pop in the right stirrup, a bolt had broken and the right leg slid forward.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Baxter is in the process of inspecting the right stirrup.There was no allegation of patient or caregiver injury or death reported from this alleged incident.No further information is available on the repair of the bed at this time.The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Additional Manufacturer Narrative
The lithotomy positioner stirrup is used in placing the patient in the lithotomy position in preparation for a procedure.The device's velcro strap, which secures the patient's foot and leg, is secured to the boot using a staple and adhesive.Ifu states you should always confirm the working order prior to using it clinically.In the event a device failure was to occur, or the device was thought to be unreliable, the device would not be used, and a backup device would likely be available for immediate use.The stirrup was received by baxter.Investigation indicated that there was no evidence of a malfunction.Baxter was unable to duplicate the alleged condition and the device performed as designed.A replacement stirrup was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a sirrup collapsing during a procedure were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description

Brand Name
ALLEN
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20834074
Report Number3010216206-2024-00033
Device Sequence Number19802383
Product Code FWZ
UDI-Device Identifier00615521001216
UDI-Public(01)00615521001216
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-10052
Device Catalogue NumberA-10052-R
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown